DENNIS J. SELKOE, M.D.; CARL B. LAUTER, M.D.; STEPHEN R. STEINMULLER, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: A few days before Halloween a young woman laboratory technologist was admitted to the Hospital of the University of Pennsylvania with complaints of hematuria, abdominal pain, nausea, vomiting, and a history of a previous diagnosis of systemic lupus erythematosus. She described hospitalization in Manchester, England, during which a renal biopsy was made and the diagnosis of lupus nephritis established. She listed among her medications dexamethasone and parenteral pentazocine (Talwin®) which she injected at home. Her physical examination was essentially normal, and hematuria, although present on all voided urines, was not detected on two catheterized specimens.
SELKOE DJ, LAUTER CB, STEINMULLER SR. Munchausen Syndrome—SLE. Ann Intern Med. 1970;72:284. doi: https://doi.org/10.7326/0003-4819-72-2-284_1
Download citation file:
Published: Ann Intern Med. 1970;72(2):284.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use